Alert archive / Florida / Special Marine Warnings in 2015
Special Marine Warning 21, NWS Miami, FL
NWS Miami, FL issued this special marine warning at Mar 27, 2015, 3:05 PM EDT. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 27, 2015, 3:05 PM EDT (19:05 UTC)
- Expired
- Mar 27, 2015, 4:00 PM EDT
- In force
- 55 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
The radar
The Miami radar (KAMX), 142 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.1 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1504 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 689 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 4.9
The text
As transmitted, in the capitals the NWS used until 2016.
903
WHUS52 KMFL 271905
SMWMFL
AMZ650-670-272000-
/O.NEW.KMFL.MA.W.0021.150327T1905Z-150327T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MIAMI FL
305 PM EDT FRI MAR 27 2015
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT TO 60
NM...
* UNTIL 400 PM EDT
* AT 304 PM EDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS...CAPABLE OF PRODUCING WINDS 34 KNOTS OR GREATER...
LOCATED ALONG A LINE EXTENDING FROM 25 NM EAST OF JUPITER INLET TO
OCEAN RIDGE...MOVING NORTHEAST AT 25 KNOTS.
* STRONG THUNDERSTORMS WILL REMAIN OVER MAINLY OPEN WATERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
AS THUNDERSTORMS MOVE OVER THE WATER...BOATERS CAN EXPECT GUSTY WINDS
AND HIGH WAVES. MOVE TO SAFE HARBOR OR STAY CLOSE TO SHORE UNTIL
THESE STORMS PASS.
THUNDERSTORMS CAN PRODUCE SUDDEN WATERSPOUTS. WATERSPOUTS CAN EASILY
OVERTURN BOATS AND CREATE LOCALLY HAZARDOUS SEAS. SEEK SAFE HARBOR
IMMEDIATELY.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF CAUGHT ON THE
OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED
METAL OBJECTS.
REPORT SEVERE WEATHER TO THE COAST GUARD OR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE.
&&
LAT...LON 2650 7941 2632 8008 2654 8005 2684 8005
2684 8004 2696 8006 2698 7905 2695 7904
TIME...MOT...LOC 1904Z 247DEG 26KT 2706 7962 2653 8003
$$
BAXTERWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special marine warning went out at Mar 27, 1:54 PM EDT, 1 hour 11 minutes earlier.
Area forecast discussion, Mar 27, 1:54 PM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
154 PM EDT FRI MAR 27 2015
.AVIATION...
STORMS EXPECTED TO SPREAD IN COVERAGE AT THE NORTHERN MOST
TERMINALS NEAREST THE FRONT, PBI/APF, AND PER CCFP A TEMPO TSRA
GROUP WAS INCLUDED. APF CURRENTLY WITH MVFR CIGS WITH SHOWERS/LOW
CLOUDS OFF THE GULF IN ADVANCE OF THE FRONT. VCTS WAS INCLUDED AT
ALL OTHER SITES WITH SCATTERED STORMS LATER THIS PM AS FRONT SINKS
SOUTH. CAN'T RULE OUT TEMPO IFR/MVFR CONDS IN THE STRONGEST
STORMS. ALTHOUGH SOME SHOWERS WILL BE LEFT THIS EVENING, MUCH OF
THE PRECIP SHOULD BE OVER BY 2Z, BUT SOME RESIDUAL SHOWERS STILL
POSSIBLE AT APF JUST BEHIND THE FRONT. MUCH DRIER AIR ARRIVING
QUICKLY TONIGHT. SOME 30KT GUSTS ARE POSSIBLE OUTSIDE STORMS WITH
FRONTAL PASSAGE ALONE. BENIGN PATTERN RETURNS SATURDAY WITH
SURFACE HIGH PRESSURE.
&&
.PREV DISCUSSION... /ISSUED 1004 AM EDT FRI MAR 27 2015/
UPDATE...
MIXED SIGNALS REGARDING STRONG THUNDERSTORM POTENTIAL THIS
AFTERNOON ACROSS THE SOUTHERN FLORIDA PENINSULA. LINE OF
SHOWERS/THUNDERSTORMS THIS MORNING ACROSS/OFFSHORE PALM BEACH
COUNTY ALONG OLD OUTFLOW BOUNDARY AND LOW LEVEL CONVERGENCE IS
GRADUALLY WANING AS LOW-LEVEL WINDS BECOMING S-SW ACROSS THE AREA
AND WASHING OUT THE BOUNDARY. MAIN MID-LEVEL SHORTWAVE TROUGH
ACROSS THE MISSISSIPPI VALLEY DOWN TO THE GULF COAST APPEARS TO BE
SHEARING OUT TO THE NE RATHER THAN DIVE DOWN INTO THE GULF/FLORIDA
PENINSULA. THIS IS ACTING TO LIMIT THE UPPER LEVEL DIVERGENCE AS
THE MAIN BAND OF MOISTURE WITH THE COLD FRONT APPROACHES THE AREA
LATE THIS AFTERNOON. A SIGN OF THIS IS THE PRESENT LACK OF DEEP
CONVECTION OVER THE EASTERN GULF OF MEXICO.
HOWEVER, AS WE APPROACH THE AFTERNOON HOURS LOW-LEVEL CONVERGENCE
WILL GRADUALLY INCREASE AHEAD OF THE FRONT, ESPECIALLY ACROSS THE
LAKE OKEECHOBEE AND PALM BEACH REGIONS. DESPITE CLOUD COVER THIS
MORNING, THERE SHOULD BE ENOUGH BREAKS IN THE CLOUDS TO ALLOW
TEMPERATURES TO WARM UP INTO THE 80S AND INCREASE THE ATMOSPHERIC
INSTABILITY. MODELS ARE RATHER CONSISTENT IN FOCUSING MOST OF THE
PRECIPITATION/THUNDERSTORM POTENTIAL THIS AFTERNOON ACROSS THE
LAKE OKEECHOBEE AND PALM BEACH AREAS, AND THIS LOOKS REASONABLE
BASED ON THESE INDICATORS. THIS IS ALSO THE AREA MOST LIKELY TO
SEE ANY STRONG/MARGINAL SEVERE STORMS TODAY, PROVIDED
THUNDERSTORMS DO INDEED DEVELOP.
ANOTHER AREA OF THUNDERSTORM CONCENTRATION MAY BE OVER THE GULF
WATERS OFF SOUTHWEST FLORIDA. PRESENT INDICATIONS ARE THAT MOST OF
THIS CONVECTION WILL STAY OFFSHORE AND NOT AFFECT THE GULF COAST,
WITH A NARROW BAND OF SHOWERS/FEW THUNDERSTORMS MOVING ONSHORE SW
FLORIDA THIS AFTERNOON.
THE WILD CARD IS WHETHER A SEA BREEZE WILL DEVELOP ALONG THE EAST
COAST. IF IT DOES DEVELOP AS THE HRRR SUGGESTS, THEN SOME STORMS
WILL LIKELY DEVELOP OVER MUCH OF THE EAST COAST METROS FROM PALM
BEACH TO MIAMI AREA BY MIDDAY/EARLY AFTERNOON. THIS SEA BREEZE
DEVELOPMENT APPEARS SOMEWHAT UNLIKELY DUE TO THE INCREASING SW
WINDS WHICH COULD PREVENT OR HOLD BACK THE SEA BREEZE FROM
SETTING UP. SOMETHING TO WATCH CLOSELY TODAY.
THE AREAS OF UPPER-LEVEL DIVERGENCE/LOW-LEVEL CONVERGENCE BEGIN
TO SPLIT LATE THIS AFTERNOON AND EARLY THIS EVENING, WITH THE
FAVORED COUPLETS OF UPPER LEVEL DIVERGENCE/LOW LEVEL CONVERGENCE
EAST AND WEST OF THE PENINSULA. THIS IMPLIES THAT COVERAGE OF
SHOWERS AND THUNDERSTORMS WILL DECREASE AS YOU GO SOUTH, POSSIBLY
LEAVING AREAS SUCH AS MIAMI-DADE COUNTY MOSTLY FREE OF
PRECIPITATION. FORECAST WILL STILL REFLECT POPS AREA-WIDE, WITH
TREND OF HIGHER TO LOWER POPS FROM NORTH TO SOUTH AS CURRENTLY
INDICATED. /MOLLEDA
PREV DISCUSSION... /ISSUED 742 AM EDT FRI MAR 27 2015/
AVIATION...
STRONG COLD FRONT TO CROSS THE REGION THROUGH THE PERIOD. STORMS
ONGOING NEAR KPBI AND ADDITIONAL DEVELOPMENT NEAR THE TERMINAL
COULD CREATE BRIEF MVFR CIGS WITH ANY TS. ACTIVITY SHOULD STAY
NORTH OF OTHER EAST COAST TERMINALS, AS OUTFLOW FROM CONVECTION
FURTHER WEST WHICH SPARKED THIS MORNINGS STORM, IS EXPECTED TO
STAY AWAY. HOWEVER, AS THE FRONT NEARS AND MIDLEVEL LAPSE RATES
INCREASE, STORMS WILL BECOME MORE PROBABLE FURTHER SOUTH, BUT
STILL JUST HANDLED WITH VCTS FOR NOW. SOME 30KT WIND GUSTS ARE
POSSIBLE WITH THE ACTUAL PASSAGE OF THE FRONT THIS EVENING.
STORMS COULD REDUCE CIG TO MVFR LATER THIS AFTERNOON AND EVENING.
PREV DISCUSSION... /ISSUED 406 AM EDT FRI MAR 27 2015/
RESENT WITH SCA FOR THE ATLANTIC WATERS...
SHORT TERM (TODAY-SUNDAY)...
A HIGHLY AMPLIFIED FLOW ALOFT WILL CONTINUE TO EVOLVE OVER THE
U.S. WITH A LARGE TROUGH ACROSS THE EASTERN HALF. THE ASSOCIATED
COLD FRONT WITH THIS TROUGH IS CURRENTLY OVER THE FAR WESTERN
PORTION OF THE FLORIDA PANHANDLE AND AS THE TROUGH AXIS CONTINUES
TO DEEPEN, THE FRONT WILL PROCEED SOUTHEAST ACROSS THE PENINSULA
THIS AFTERNOON AND EVENING. A BAND OF SHOWERS ARE CURRENTLY WELL
AHEAD OF THE FRONT OVER CENTRAL FLORIDA WITH SCATTERED
THUNDERSTORMS ALSO OVER THE GULF WATERS. AS SIGNIFICANT HEIGHT
FALLS OCCUR WITH THE DEEPENING TROUGH, SUBSTANTIAL DESTABILIZATION
WILL BE UNDER WAY ESPECIALLY BY THIS AFTERNOON FOR SCATTERED
THUNDERSTORM DEVELOPMENT SPREADING EASTWARD ACROSS THE MAINLAND.
BOUNDARY LAYER FLOW WILL BE UNIDIRECTIONAL AHEAD OF THE FRONT
WHICH WILL LIMIT AND LOW LEVEL CIRCULATION BUT THERE COULD BE SOME
STRONGER STORMS GIVEN FAVORABLE DEEP LAYER SHEAR. THUS, THERE
COULD BE SOME ISOLATED STRONG STORMS WHICH COULD APPROACH
PRODUCING NEAR SEVERE WIND GUSTS THIS AFTERNOON WITH SOME OF THIS
ACTIVITY LINGERING INTO THE EARLY EVENING HOURS ESPECIALLY NEAR
THE SOUTHEAST COAST. THE TIMING APPEARS THAT THE GREATEST THREAT
FOR THUNDER WILL BE OVER THE LAKE OKEECHOBEE REGION BEGINNING
AROUND 16-17Z AND THE EAST COAST METRO REGION NEAR 20Z THROUGH
THE EARLY EVENING. AS THE TROUGH DEEPENS AND SHIFTS EAST, THE COLD
FRONT WILL CLEAR THE SOUTHEAST COAST LATE TONIGHT WITH SURFACE
HIGH PRESSURE BUILDING BEHIND THE FRONT. A MUCH DRIER AND COOLER
AIRMASS WITH THEN FILTER DOWN THE PENINSULA WITH COLD AIR
ADVECTION CONTINUING THROUGH SUNDAY. MINIMUM TEMPERATURES TONIGHT
INTO EARLY SATURDAY MORNING WILL BE IN THE 50S EXCEPT LOWER TO MID
60S ALONG THE EAST COAST WITH TEMPERATURES EARLY SUNDAY MORNING IN
THE UPPER 40S AND 50S WITH NEAR 60 ALONG THE SOUTHEAST COAST. THIS
WILL BE SUBSTANTIALLY COOLER FROM WHAT HAS BEEN EXPERIENCED OVER
THE PAST FEW WEEKS AND AROUND 10 DEGREES BELOW THE AVERAGES FOR
LATE MARCH.
LONG TERM (MONDAY-THURSDAY)...
A GRADUAL WARMING TREND WILL ENSUE NEXT WEEK AS THE UPPER FLOW
BECOMES ZONAL WITH THE TROUGH SHIFTING TO THE EAST AND THE SURFACE
FLOW WILL RETURN TO THE EAST AS THE RIDGE SHIFTS EAST INTO THE
ATLANTIC BY TUESDAY. TEMPERATURES WILL RETURN TO NEAR NORMAL BY
TUESDAY AND ABOVE NORMAL AGAIN BY LATE IN THE WEEK.
MARINE...
DETERIORATING MARINE CONDITIONS WILL TAKE PLACE TODAY THROUGH THE
WEEKEND AS THE SOUTHWEST WIND INCREASE TO NEAR 20 KNOTS OVER THE
ATLANTIC WATERS AND THEN SHIFTS TO THE NORTH BEHIND THE FRONT.
THE WIND WILL BEGIN TO DIMINISH LATE IN THE WEEKEND WITH SUBSIDING
SEAS ON SUNDAY INTO NEXT WEEK AS THE FLOW RETURNS TO THE EAST.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 61 73 54 75 / 30 10 0 0
FORT LAUDERDALE 63 74 59 75 / 30 10 0 0
MIAMI 64 77 60 78 / 30 10 0 0
NAPLES 63 74 54 77 / 30 10 0 0
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT SATURDAY FOR AMZ650-651-670-
671.
SMALL CRAFT ADVISORY FROM 2 AM TO 2 PM EDT SATURDAY FOR AMZ610.
GM...SMALL CRAFT ADVISORY FROM 2 AM TO 2 PM EDT SATURDAY FOR GMZ656-
657-676.
&&
SHORT TERM...59/RM
LONG TERM....59/RM
AVIATION...21/KMHazardous weather outlook, Mar 27, 10:53 AM EDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 1053 AM EDT FRI MAR 27 2015 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 280300- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1053 AM EDT FRI MAR 27 2015 ...SMALL CRAFT ADVISORY ATLANTIC/GULF WATERS AND LAKE OKEECHOBEE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: THERE IS A MODERATE RISK FOR RIP CURRENTS ALONG COLLIER COUNTY BEACHES. WAVES: A SMALL CRAFT ADVISORY IS IN EFFECT THIS AFTERNOON AND NIGHT FOR ATLANTIC WATERS, AND TONIGHT FOR THE GULF WATERS AND LAKE OKEECHOBEE. SEAS BY TONIGHT WILL BUILD TO AS HIGH AS 8 FT IN ATLANTIC AND GULF WATERS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A SMALL CRAFT ADVISORY IS IN EFFECT SATURDAY FOR THE ATLANTIC/GULF WATERS AND LAKE OKEECHOBEE. HAZARDOUS MARINE CONDITIONS ARE ALSO POSSIBLE ON GULF WATERS. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND AND DAMAGE TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Local storm report, Mar 27, 11:12 AM EDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1112 AM EDT FRI MAR 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM MARINE TSTM WIND 1 NNW JUNO BEACH 26.89N 80.06W
03/25/2015 M66 MPH PALM BEACH FL MESONET
&&
EVENT NUMBER MFL1500017
MOLLEDALocal storm report, Mar 27, 11:15 AM EDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1115 AM EDT FRI MAR 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM MARINE TSTM WIND 2 NNW JUNO BEACH 26.91N 80.07W
03/26/2015 M39 MPH PALM BEACH FL MESONET
&&
EVENT NUMBER MFL1500018
MOLLEDALocal storm report, Mar 27, 11:17 AM EDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
1117 AM EDT FRI MAR 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM MARINE TSTM WIND 1 NNW JUNO BEACH 26.89N 80.06W
03/26/2015 M66 MPH PALM BEACH FL MESONET
&&
CORRECTED EVENT DATE
EVENT NUMBER MFL1500017
MOLLEDASpecial weather statement, Mar 27, 1:38 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
138 PM EDT FRI MAR 27 2015
FLZ067-271815-
INLAND PALM BEACH COUNTY FL-
138 PM EDT FRI MAR 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND 45 TO 55 MPH WINDS FOR NORTH CENTRAL PALM BEACH COUNTY UNTIL 215
PM EDT...
* AT 138 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR CANAL POINT...MOVING NORTHEAST AT 40 MPH.
* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER
RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...
AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE
BUILDING UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
PAHOKEE...CANAL POINT AND FREMD VILLAGE-PADGETT ISLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2696 8036 2694 8036 2679 8065 2684 8065
2689 8062 2696 8061
TIME...MOT...LOC 1738Z 229DEG 33KT 2690 8058The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 4:25 AM EDT | Small Craft Advisory | MFL | 40 hr | |
| Mar 27, 6:27 AM EDT | Special Marine Warning | MFL | 33 min | |
| Mar 27, 8:10 AM EDT | Special Weather Statement | MFL | Palm Beach | 50 min |
| Mar 27, 8:15 AM EDT | Special Marine Warning | MFL | 60 min | |
| Mar 27, 1:38 PM EDT | Special Weather Statement | MFL | Martin | 37 min |
| Mar 27, 2:24 PM EDT | Special Marine Warning | MFL | 51 min | |
| Mar 27, 3:27 PM EDT | Special Weather Statement | MFL | Collier | 63 min |
| Mar 27, 3:52 PM EDT | Special Weather Statement | MFL | Palm Beach | 23 min |
| Mar 27, 3:55 PM EDT | Special Weather Statement | MFL | Collier, Hendry | 50 min |
| Mar 27, 3:58 PM EDT | Special Marine Warning | MFL | 62 min | |
| Mar 27, 4:08 PM EDT | Special Marine Warning | MFL | 37 min | |
| Mar 27, 4:12 PM EDT | Special Weather Statement | MFL | Palm Beach | 63 min |
| Mar 27, 4:23 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Collier, Hendry, Palm Beach | 52 min |
| Mar 27, 4:38 PM EDT | Special Marine Warning | MFL | 67 min | |
| Mar 27, 4:41 PM EDT | Special Marine Warning | MFL | 34 min | |
| Mar 27, 4:51 PM EDT | Special Marine Warning | MFL | 24 min | |
| Mar 27, 5:02 PM EDT | Special Marine Warning | MFL | 28 min | |
| Mar 27, 5:10 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 47 min |
| Mar 27, 5:21 PM EDT | Special Weather Statement | MFL | Broward, Miami-Dade, Monroe | 54 min |
| Mar 27, 5:29 PM EDT | Special Marine Warning | MFL | 91 min | |
| Mar 27, 6:10 PM EDT | Special Weather Statement | MFL | Miami-Dade | 65 min |
| Mar 27, 6:29 PM EDT | Special Marine Warning | MFL | 91 min | |
| Mar 27, 6:36 PM EDT | Special Marine Warning | MFL | 54 min | |
| Mar 27, 6:42 PM EDT | Special Weather Statement | MFL | Monroe | 63 min |
| Mar 27, 6:56 PM EDT | Special Marine Warning | MFL | 64 min | |
| Mar 27, 7:16 PM EDT | Special Weather Statement | MFL | Miami-Dade | 44 min |
Nearby
Special Marine Warnings in Florida, 2015Every special marine warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.